Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A characterization of quaternionic Kleinian groups in dimension $2$ with complex trace fields

Sungwoon Kim and Joonhyung Kim

Algebraic & Geometric Topology 18 (2018) 957–974
Abstract

Let G be a nonelementary discrete subgroup of Sp(2,1). We show that if the sum of diagonal entries of each element of G is a complex number, then G is conjugate to a subgroup of U(2,1).

Keywords
quaternionic Kleinian group, trace field
Mathematical Subject Classification 2010
Primary: 22E40, 30F40, 57S30
References
Publication
Received: 19 January 2017
Revised: 30 August 2017
Accepted: 17 September 2017
Published: 12 March 2018
Authors
Sungwoon Kim
Department of Mathematics
Jeju National University
Jeju
South Korea
Joonhyung Kim
Department of Mathematics Education
Jeonju University
Jeonju
South Korea